# SDR DALA2015010800146

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Scratched
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON TEE FITTING AT BS 1380, X 0 TO X 10, TEE FITTING WAS REMOVED AND REPLACED IAW ETI-88-14-295, REV ORIG AND SRM 51-30-2 AND 51-30-5 AND ERA 531350-14, REV ORIG.
